# SDR SWIA201127796

- Difficulty date: September 17, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,948 hours, 18,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 6 EXTERIOR EMERGENCY LIGHTS ARE OUT.  (SERVICE)  REPLACED THE NR 2 ELBP.  P/N: 2013-1A, S/N OFF: 66843.
